# SDR YENA2023112201450

- Difficulty date: November 19, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 125
- Aircraft time: 41,699 hours, 27,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: CORROSION IN CROSS BEAM AND SPLICE LOCATED BETWEEN Y= -300.0/+300.0 AND FR 11 AT COCKPIT FLOOR STRUCTURE; (RESOLVED ON W/O: 1269682 TASKCARD: NR-00008 ) REF TOMX WO 2384 NR 00136: CORROSION IN CROSS BEAM AND SPLICE LOCATED BETWEEN Y= -300.0/+300.0 AND FR 11 AT COCKPIT FLOOR STRUCTURE. WAS REMOVED AND EVALUATE OUT OF LIMITS PER EMB 190 SRM 51-75-16, EMB--190 SRM 51-10-03 AND SRM 51-12-01 THEREFORE PERMANENT REPAIR WAS PERFORMED PER EMB-190 SRM 53-00-10/REPAIR 54 WORK ACCOMPLISHED BY TOMX TECH 337318 INSP PERFORMED BY TOMX QC 325718.
